Quitting Oxycodone with Loperamide- My story begins... - Part 45

By Jungledog · Nov 9, 2014 · ·
  1. JoJo,

    My name here is an old inside family joke about a dog we once owned...really long story. I am sorry to hear you are struggling with the opiates again. I hope you can get clean. Do though be VERY careful using loperamide at high doses for extended periods of time. The case studies I read and the internet stories I found were all people that had been taking the drug at high doses for awhile. It sounds like you might be doing this monthly and that scares me. Yes, I did this too but I also made sure I was taking specific drugs to help reduce the risk of the heart problems. It still COULD have killed me. I am lucky it did not. Gabapentin you can safely take up to 4-5gms daily (depending on which neurologist you talk to). Any chance you could get back on the methadone? Or suboxone?

    Wish you the best. And thanks for the support.

    Hugs,
    JD

    Jungledog added 183 Minutes and 5 Seconds later...

    End of Day 17, Day 4 kratom taper

    My legs hurt and it is really, really annoying. Ugh. I can't take more motrin and I think I just took a shower that drained the water heater. Trying more Tiger Balm. Anybody else get these muscle pains? What worked? I already take magnesium and I am hydrating well.

    I made it to the end of this 4th day of tapering kratom. I AM OFF OXY FOR ABOUT 6 WEEKS!!!!! Off Loperamide 3 days and reduced my kratom doses by 1/4 tsp. Going to try and skip the evening dose again. I know this is probably stupid and I will just be up at 2am taking it but I don't feel like I need it right now except for my wonky legs. Tomorrow I shoot for dropping another 1/4 tsp. and trying to get to 6.5 hours between doses. Like a great big giant mind fuck but one I am willing to outsmart. And I plan to play hard.

    Off to take my restoril and do my yoga...then to bed. I just hope and pray I can get 6 hours of good sleep. That would make struggling in the day to reduce a bit easier, ya know? I am praying for all of you.

    Many hugs, JD

Comments

  1. lostlygirl
    Thanks so much for taking the time to reply, both here and on my journal. I feel really honored that yours was the first post on my journal. Yes, I am definitely fucked. Really, who knows what dose of fentanyl I was on, all I know is that it was extremely high. I have already taken 80 mg (40 pills) spread out over 24 hours. I went through this a few weeks back. I am hoping this time goes the same, and that I am only on the highest dose for 3 days. That Loperamide is so dangerous is actually helpful in that it's a deterrent to get off of it as fast as I can. Thank you for your suggestion of Kratom. I think I will adjust my plans and jump off all loperamide at 3 weeks.

    I am sorry you're not feeling great. This stuff is a hellish nightmare. The insomnia is the worst part. It just seems to drag on and on and on. I wish I had some great advice. All I can do is agree that it all just sucks, and that soon enough this too will be over. Just do the best you can and be patient with yourself. Ugh. withdrawal's is just a gift that keeps on giving. Soon enough we will be throwing rose petals in the air!

    lostlygirl added 8 Minutes and 34 Seconds later...

    Congrats on being of oxy's for 6 weeks!! That's worth celebrating. You give me hope, girl!
  2. Cmenot
    Great job on 6 weeks JD! Woop Woop! Great job on the Kratom tapers well...
To make a comment simply sign up and become a member!